Ketamine's favorable hemodynamic and safety profile is motivating increasing use in the prehospital environment. Despite these advantages, certain side effects require advanced planning and training. We present a case of rapid intravenous administration of ketamine causing bradycardia and hypotension. A 46-year-old man presented to the emergency department for an exacerbation of chronic shoulder pain. Given the chronicity of the pain and multiple failed treatment attempts, ketamine at an analgesic dose was used. Despite the local protocol directing administration over several minutes, it was pushed rapidly, resulting in malaise, nausea, pallor, bradycardia, and hypotension. The patient returned to his baseline without intervention. This and other known side effects of ketamine, such as behavioral disturbances, altered sense of reality, and elevated heart rate and blood pressure, are well documented in the literature. With this report, the authors aim to raise awareness of transient bradycardia and hypotension associated with the rapid administration of ketamine at an analgesic dose.